PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 141 | 1 | 97-99
Tytuł artykułu

Corrections to "On the computation of the Nielsen numbers and the converse of the Lefschetz coincidence theorem" (Fund. Math. 140 (1992), 191–196)

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
141
Numer
1
Strony
97-99
Opis fizyczny
Daty
wydano
1992
otrzymano
1992-04-24
poprawiono
1992-05-22
Twórcy
autor
  • Department of Mathematics, Bates College, Lewiston, Maine 04240, U.S.A.
Bibliografia
  • [1] P. Wong, On the computation of the Nielsen numbers and the converse of the Lefschetz coincidence theorem, Fund. Math. 140 (1992), 191-196.
  • [2] R. Brooks, Certain subgroups of the fundamental group and the number of roots of f(x) = a, Amer. J. Math. 95 (1973), 720-728.
  • [3] R. Brooks and P. Wong, On changing fixed points and coincidences to roots, Proc. Amer. Math. Soc. 115 (1992), 527-533.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv141i1p97bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.